# SDR F3LA99130

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Doorway
- Part time: 32,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, INSPECTION REPORTED A 2.5 INCH CRACK AT THE LOWER AFT CORNER OF THE R-1 DOOR CUTOUT.  MAINTENANCE REPAIRED PER SRM 53-30-3, FIG 26, PAGE 90 THROUGH PAGE 92B.  CYCLES:  187.  (X)
